default-icon

Gynec problem,

I am suffering from irregular period. My treatment is going on under Dr. Renu Saigal (Artemis). I am taking tablet- ESTRANON as preferred by doctor. 2 months are completed. Now I am facing some issue. I am suffering from Breast discharge, Hypersensitivity, low eye vision (due to which headache happens) itching on part of breast. Please help me and advice me on this issue.
views-icons 182 Views Bookmark this Answer
Bookmark
v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Sameer Sahay
General Physician 9 yrs exp Pune

Free 3 day follow up

Chat Now

₹300 for 24 hrs

This is a problem usually delay with by gynecologists and thus I would advise you to follow up with your gynaec for the same. But considering your symptoms it would be sensible to get a test of your Serum Prolactin level & evaluate the breast for infection or other complications
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO